# SDR 20001120SH053

- Difficulty date: November 5, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 0177555170
- Part serial: 21558
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER BOX INOPERABLE.  BLEED VALVE WILL NOT CLOSE.  (X)
